Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Pea sized lump under a magically occurring bruise. Having pain on legs. Reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
I have a pea sized lump under a magically occurring bruise. My leg hurts really bad when I walk to the point where I am limping because it hurts to bend when I'm standing
Posted Sun, 10 Nov 2013 in Medicines and Side Effects
Answered by Dr. Lohit K 1 hour later
Brief Answer:
Needs further evaluation. Consut doctor once

Detailed Answer:
Hi, thanks for using XXXXXXX
I went through the query and understood your concern.

The pea sized lump may be due to bleeding in the tissue or due to any foreign body. But the features of magically occurring bruise and very bad pain when you walk for some distance needs further evaluation.

So I advice you to get done some investigations like complete bleeding profile and Doppler USG of legs to rule out any bleeding disorder or DVT and consult your doctor for examination once. This needs further evaluation.

I want few more information like whether you are taking any other drugs, is there any color changes in limbs, is it bilateral or unilateral and since when you are suffering like this and any other problem. This will help us for the diagnosis.

For now avoid straining, have plenty of fluids XXXXXXX in electrolytes like electrol powder and nutritional supplements like multivitamin tablets.

I hope this information has been both informative and helpful for you. Feel free to ask if any related query and I will be glad to answer them.
Wish you a very happy life and good health.

Above answer was peer-reviewed by
Follow-up: Pea sized lump under a magically occurring bruise. Having pain on legs. Reason? 5 minutes later
Its only in my right leg, i mostly have concern because a week ago i donated eggs and there is XXXXXXX of clots from the procedure. Im taking 10mg ambien daily and vicophrophen 7.5mgs for pain caused from the retrieval itself. I also have random shooting pains in the arm where they did my blood work every other day for a week and a half.
Answered by Dr. Lohit K 11 hours later
Brief Answer:
Investigations required(Cloting/bleeding profile)

Detailed Answer:
Hi, thanks for writing back.

Your medicines does not cause the above said problems, but due to the procedure or due to any bleeding/clotting problem you may be suffering from the the symptoms. Even random shooting pain may be due to vascular cause or neuropathy. Better to get done the said investigations to rule out the bleeding/clotting problem.As this is prime important now.

Also get done D dimer assay as this will help in diagnosis of thrombotic disease. If every thing comes normal then practice good healthy life style like every day exercise and dieting. These will help you.

Hope this explanation will help you in managing your problem.
Feel free to ask if any queries.

Wish you faster recovery and good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor